# SDR CHQA200800066

- Difficulty date: March 29, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 16,524 hours, 15,061 cycles
- Engine: Allsn AE3007A
- Engine time: 17,324 hours, 16,266 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311697
- Condition: Leaking
- Location: Nr 1
- Part time: 17,324 hours, 16,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7820, CMH-IAD, AFTER TAKEOFF AT 400 FEET, THE CREW RECEIVED A LAV SMOKE MESSAGE.  THE FLIGHT ATTENDANT REPORTED THAT THERE WAS NO SMOKE PRESENT IN THE LAVATORY OR CABIN.  THE FLIGHT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AND ISOLATED THE FAULT TO E1.  WHEN RUNNING ON THE NUMBER 1 ENGINE THE COCKPIT FILLED WITH SMOKE THAT HAD AN OILY SMELL.  NO EXTERNAL LEAKS WERE FOUND AND THE ZERO CARBON SEAL WAS DRY.  E1 WAS REPLACED AND THERE WAS NO FURTHER SMOKE OR ODOR.
